Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 110, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Aug 13, 2007, 11:57 PM CDT for Jackson County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2007, 11:57 PM CDT (04:57 UTC)
- Expired
- Aug 14, 2007, 12:28 AM CDT
- In force
- 31 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Jackson County, WI
The radar
The La Crosse radar (KARX), 69 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 9:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2075 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 140458 SVRARX WIC053-140545- /O.NEW.KARX.SV.W.0110.070814T0457Z-070814T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 1157 PM CDT MON AUG 13 2007 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL JACKSON COUNTY IN WEST CENTRAL WISCONSIN... * UNTIL 1245 AM CDT * AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE WAZEE...OR ABOUT 6 MILES EAST OF BLACK RIVER FALLS...AND MOVING SOUTHEAST AT 35 MPH. THIS WARNING EXTENDS THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR JACKSON COUNTY. * THE SEVERE THUNDERSTORM WILL BE NEAR... BLACK RIVER FALLS AND HATFIELD AROUND 1155 PM... THE BLACK RIVER CORRECTIONAL CENTER AROUND MIDNIGHT... MILLSTON AND SEVENTEEN FLOWAGE AROUND 1205 AM... I 94 EXIT 128 AND PIGEON CREEK CAMPGROUND AROUND 1210 AM... POTTERS FLOWAGE AROUND 1215 AM... THIS STORM HAS PRODUCED ESTIMATED 60 MPH WINDS IN BLACK RIVER FALLS...AND TREE DAMAGE ACROSS PORTIONS OF TREMPEALEAU COUNTY. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4444 9091 4417 9093 4416 9032 4439 9032 $$ BINAU
2 follow-up statements
000 WWUS53 KARX 140512 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1210 AM CDT TUE AUG 14 2007 WIC053-140545- /O.CON.KARX.SV.W.0110.000000T0000Z-070814T0545Z/ JACKSON WI- 1210 AM CDT TUE AUG 14 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR CENTRAL JACKSON COUNTY... AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PIGEON CREEK CAMPGROUND...OR 15 MILES NORTH OF TOMAH...MOVING EAST AT 30 MPH. AREAS FROM MILLSTON EAST THROUGH RURAL AREAS OF JACKSON COUNTY WILL BE MOST AFFECTED BY THIS STORM THROUGH 1245 AM. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4444 9091 4417 9093 4416 9032 4439 9032 $$ BINAU
000 WWUS53 KARX 140528 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1228 AM CDT TUE AUG 14 2007 WIC053-140538- /O.CAN.KARX.SV.W.0110.000000T0000Z-070814T0545Z/ JACKSON WI- 1228 AM CDT TUE AUG 14 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JACKSON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED...AND HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4444 9091 4417 9093 4416 9032 4439 9032 $$ BINAU
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 9:34 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Aug 13, 9:34 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 934 PM CDT MON AUG 13 2007 .UPDATE...FORECAST CONFIDENCE WAS HIGH ON THE POTENTIAL FOR A HIGH IMPACT SEVERE WEATHER EVENT TO TAKE SHAPE ACROSS THE FORECAST AREA THIS EVENING. THIS WAS BASED ON CURRENT RADAR TRENDS AND ACTUAL SEVERE WEATHER REPORTS FROM UPSTREAM LOCATIONS IN MN. IN ADDITION...LATEST RUC SUPPORTS INCREASING FEED OF INSTABILITY ON STRONG 850MB MOISTURE TRANSPORT. CURRENT FORECAST APPEARS ON TRACK...SO ABOUT THE ONLY CHANGES WILL BE TO TWEAK RAIN PROBABILITIES UPWARD DUE TO IMMINENCE OF THUNDERSTORMS. IN ADDITION...HAVE SPOKEN WITH SPC AND A SEVERE THUNDERSTORM WATCH FOR ENTIRE FORECAST AREA WILL BE ISSUED SOON. THUS...UPDATED FORECAST WILL BE PENDING ARRIVAL OF THE WATCH...BUT SHOULD BE OUT BY 03Z THIS EVENING. PLEASE REFERENCE OUR LATEST LOCAL HAZARDOUS WEATHER OUTLOOK...SHORT TERM FORECASTS...AND SPC INFORMATION. && .PREV DISCUSSION... /ISSUED 325 PM CDT MON AUG 13 2007/ SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT FORECAST CONCERNS THIS PACKAGE...SHRA/TSRA/SEVERE THREAT TONIGHT... SHRA/TSRA CHANCES TUE NIGHT-THU NIGHT...TEMPERATURES THRU THE PERIOD. SURFACE ANALYSIS AT 18Z HAD LOW PRESSURE CENTERED OVER NORTH CENTRAL SD WITH 3HR PRESSURE FALLS OF 1.5 TO 2.5MB FROM SOUTHERN MAN TO WESTERN IA. SMALL CONVECTIVE COMPLEX CONTINUED TO FIRE OVER EASTERN ND/NORTHWEST MN...ON NOSE OF 850-700MB MOISTURE TRANSPORT/LOW LEVEL JET AND THETA-E CONVERGENCE. COMPLEX OVER NORTHWEST MN WAS WEAKENING AS THE LOW LEVEL JET REMAINS MORE SOUTHERLY OVER EASTERN SD/ND. SFC DEW POINT ANALYSIS SHOWS LARGE POOL OF 70F+ DEW POINTS ACROSS IA/EASTERN SD AND NEARBY AREAS. SFC/MOST UNSTABLE CAPES IN THIS AIRMASS ON THE ORDER OF 3K-4K J/KG EARLY THIS AFTERNOON. 18Z KABR/KMSP SOUNDINGS INDICATE MASSIVE CAPPING OF THE AIRMASS IN THE 850-700MB LAYER OVER EASTERN SD/CENTRAL MN...WITH RATHER STEEP 700- 500MB LAPSE RATES ABOVE THIS LAYER. NO MAJOR ERRORS NOTED IN 13/12Z NAM/GFS INITIALIZATIONS...WITH MODELS OFFERING REASONABLY SIMILAR SOLUTIONS FOR TONIGHT INTO THU NIGHT. DPROG/DT OF 500MB HGTS AT 13/12Z SHOWED THE 11/12Z AND 12/12Z NAM/GFS VERIFIED QUITE WELL ACROSS NOAM/EASTERN PAC. THRU 36HRS MODELS MAINTAIN GOOD CONSISTENCY WITH THEIR PREVIOUS RUNS AS HGTS SLOWLY FALL ACROSS THE UPPER MIDWEST AND THE FLOW ALOFT BECOMES NORTHWEST. TREND IS TOWARD MORE OF A PERSISTENT UPPER LOW IN THE EASTERN PAC OFF THE WEST COAST. FOR 36-84HRS MODEL TREND IS TOWARD A STRONGER/FASTER SHORTWAVE TROUGH DROPPING INTO THE LONGWAVE TROUGH POSITION OVER EASTERN CAN...PRODUCING STRONGER NORTHWEST FLOW ALOFT ACROSS THE REGION. TREND CONTINUES SLOWER...MORE CUT-OFF WITH THE UPPER LOW OFF THE WEST COAST...RESULTING IN MORE RIDGING ALOFT ACROSS WESTERN NOAM AND A MORE AMPLIFIED FLOW PATTERN ACROSS NOAM. CHECK OF OBS VS. MODEL DATA AT 18Z SHOWED A BLEND OF NAM/GFS BEST WITH THE SFC MASS FIELDS ACROSS CENTRAL NOAM. NEITHER MODEL APPEARED TO DO ALL THAT WELL WITH THE 12Z-18Z PRECIP ACROSS THE CONUS... MISSING MUCH OF THE IA AND EASTERN ND PRECIP THIS MORNING. PER WV IMAGERY...NAM WAS TOO STRONG WITH A 34 UNIT VORT-MAX NEAR THE MAN/MN BORDER BUT IT DID LOOK BETTER WITH THE BROADER SHORTWAVE OVER CENTRAL ND. 700MB WIND PROFILER AND VAD WIND PROFILE DATA SHOWED NAM LOOKING A BIT BETTER WITH THE MID LEVEL WAVE ACROSS THE NORTHERN PLAINS. WITH NEITHER MODEL LOOKING TO OUT-PERFORM THE OTHER AT 18Z AND LITTLE REASON TO FAVOR ONE OVER THE OTHER...FAVORED A NAM/GFS BLEND. SHORT-TERM FORECAST CONFIDENCE AVERAGE THIS CYCLE. IN THE SHORT TERM...STAGE BECOMING SET FOR ANOTHER STRONG TO SEVERE CONVECTIVE COMPLEX TO DEVELOP OVER NORTH-CENTRAL MN THIS EVENING... THEN ROLL SOUTHEAST ACROSS THE AREA TONIGHT. VERY UNSTABLE AIRMASS SOUTH OF THE WARM FRONT WITH ML CAPES OF 2K-3K J/KG THIS EVENING TO BE ADVECTED INTO CENTRAL MN...IN GOOD 850-700MB WARM ADVECTION/ ISENTROPIC LIFT ON NOSE OF 25-40KT LOW LEVEL JET. AS MID LEVEL WAVE ACROSS ND MOVES EAST AND HELPS ERODE THE CAP AND SFC TROUGH/FRONT PROVIDES SOME CONVERGENCE/LIFT THIS EVENING...MODEL/ENSEMBLE CONSENSUS POINTS TO CONVECTIVE INITIATION NORTHWEST OF THE TWIN CITIES. CORFIDI VECTORS THEN POINT SOUTHEAST. 0-6KM SHEAR VALUES IN THE 40-60KT RANGE THIS EVENING/OVERNIGHT FOR WHAT LOOKS TO BE A BETTER THREAT OF A SEVERE CONVECTIVE WIND SYSTEM TONIGHT AS COLD POOL ORGANIZES AND COMPLEX ROLLS SOUTHEAST. SEE SWODY1 FOR MORE DETAILS OF THE SLIGHT/MDT SEVERE RISK ACROSS THE AREA TONIGHT. RAISED POPS FOR TONIGHT A BIT TO LIKELY/CATEGORICAL. SYSTEM EXITS RATHER QUICKLY EARLY TUE MORNING AS A WEAK AREA OF HIGH PRESSURE BUILDS IN BEHIND THE PASSING TROUGH/FRONT. SOME WEAK 850-700MB MOISTURE TRANSPORT CONTINUES OVER THE FRONTAL BOUNDARY ACROSS IA... FOR A SMALL AFTERNOON CHANCE OF SHRA/TSRA ACROSS THE FAR SOUTH END OF THE FORECAST AREA. NEXT WEAK SHORTWAVE THRU THE FLAT RIDGING/ NORTHWEST FLOW ALOFT TUE NIGHT/WED INCREASES THE 850-700MB MOISTURE TRANSPORT INTO/OVER THE FRONTAL BOUNDARY ACROSS IA. CONTINUED/ EXPANDED SHRA/TSRA CHANCES ACROSS MUCH OF THE FORECAST AREA FOR TUE NIGHT INTO WED NIGHT. FORECAST THIS TIME PERIOD DEPENDANT ON MESO- SCALE DETAILS OF FRONTAL POSITION AND TIMING/STRENGTH OF THE PIECES OF SHORTWAVE ENERGY. WITH MODELS STRUGGLING WITH THESE FEATURES OF LATE...LEFT THE RAIN CHANCES FOR TUE NIGHT-WED NIGHT IN THE CHANCE RANGE. APPEARS DRIER HIGH PRESSURE WILL BUILD IN BEHIND THE LATE WED NIGHT/EARLY THU COLD FRONTAL PASSAGE FOR A DRIER DAY THU. ONLY CARRIED A SMALL -SHRA/TSRA CHANCE ACROSS THE SOUTH HALF OF THE FORECAST AREA THU. DRY FORECAST FOR THU NIGHT LOOKS WELL TRENDED AS THE DRIER HIGH CONTINUES TO BUILD IN. GUIDANCE LOWS TONIGHT SIMILAR AND LOOK GOOD. FAVORED BLEND OF GUIDANCE HIGHS TUE WITH SOME SUNSHINE AND NORTHWEST WINDS. USED BLEND OF GFS/NAM MAV/MET GUIDANCE LOWS FOR TUE NIGHT. WITH THREAT OF SHRA/TSRA AND CONSIDERABLE CLOUDINESS WED...LEANED TOWARD COOLER OF GUIDANCE HIGHS WHICH BLENDS WELL WITH NEIGHBORING GRIDS FOR NOW. FORECAST GRID HIGHS WED MAY STILL BE 5-10F TOO WARM IF MORE WIDE- SPREAD SHRA/TSRA AND CLOUDS ARE THE NORM. FAVORED WARMER OF GUIDANCE LOWS FOR WED NIGHT WITH SOME CLOUDS AND THE RAIN THREAT. WITH BELOW AVERAGE FORECAST CONFIDENCE BY THU...TRENDED THU/THU NIGHT HIGHS/ LOWS TOWARD HPC GUIDANCE VALUES. LONG TERM...FRIDAY THROUGH MONDAY 13/00Z GFS/ECMWF/UKMET RUNS REMAIN IN RATHER GOOD AGREEMENT THROUGH THE DAY 4-7 PERIOD. GFS ENSEMBLE MEAN LOOKS TO OFFER A GOOD COMPROMISE OF THE INDIVIDUAL DETERMINISTIC MEDIUM RANGE RUNS. ECMWF LOOKS TO HAVE A BIT BETTER RUN-TO-RUN CONSISTENCY OUT TO 168HRS. OVERALL LONG-WAVE PATTERN CONSENSUS IS FOR A PERSISTENT UPPER TROUGH JUST OFF THE WEST COAST...RIDGING ALOFT OVER WESTERN NOAM AND TROUGHING OVER EASTERN CAN...WITH THE UPPER MIDWEST REMAINING UNDER BROAD WEST/NORTHWEST FLOW ALOFT. AS HAS BEEN THE CASE THE PAST 10 DAYS TO 2 WEEKS...MODELS IN PRETTY GOOD AGREEMENT WITH THE LARGE SCALE FEATURES...BUT PLENTY OF DIFFERENCES IN THE MESO-SCALE DETAILS OF SHORTWAVES RIPPLING THRU THE FLOW AND LOCATIONS OF SFC BOUNDARIES. MODEL/ENSEMBLE CONSENSUS HAS DRIER/COOLER CANADIAN HIGH PRESSURE BUILDING SOUTHEAST ACROSS THE REGION FRI...SO LEFT THIS PERIOD DRY. FORECAST CONFIDENCE AVERAGE TO GOOD FRI...THEN TAILS OFF FOR SAT-MON AS MODELS DIFFER ON THE DETAILS OF TIMING/STRENGTH OF SHORTWAVES THRU THE FLOW AND EXTENT OF 850-700MB MOISTURE TRANSPORT NORTH/EAST-WARD OVER A FRONTAL BOUNDARY THAT WILL BE DRAPED SOMEWHERE SOUTHWEST OF THE FORECAST AREA. CARRIED SOME CHANGE RANGE POPS FOR FRI NIGHT-MON FOR NOW...THOUGH NOT ALL OF THESE PERIODS WILL BE WET. PLENTY OF TIME TO SORT OUT THE DETAIL DIFFERENCES BY THEN. WITH AREA UNDER INFLUENCE OF NORTHWEST FLOW ALOFT OR CANADIAN HIGH PRESSURE AT THE SFC...TEMPS LOOK TO BE CLOSER TO NORMAL FOR FRI-MON. GFS MEX/ENSEMBLE MOS AND HPC GUIDANCE TEMPS ALL QUITE SIMILAR AND LOOK WELL TRENDED FOR NOW. AVIATION... A DEVELOPING LOW PRESSURE SYSTEM OVER THE DAKOTAS WILL MOVE EASTWARD THIS AFTERNOON AND TONIGHT AS A WARM FRONT LIFTS NORTHWARD TOWARD THE AREA. MOIST AND UNSTABLE AIR WILL RIDE OVER THE BOUNDARY RESULTING IN A COMPLEX OF THUNDERSTORMS OVER CENTRAL MINNESOTA LATER THIS AFTERNOON AND EVENING. THIS COMPLEX WILL THEN MOVE SOUTHEAST TOWARD THE TAF SITES THIS EVENING APPROACHING THEM BY 03Z. VFR CONDITIONS ARE EXPECTED INTO THE EVENING HOURS. SCATTERED IFR CONDITIONS WILL BE FOUND WITHIN THE CONVECTIVE AREAS ALONG WITH THE POTENTIAL FOR STRONG AND GUSTY WINDS ABOVE SEVERE CRITERIA. AS PER PREVIOUS TAFS DID INCLUDE THE LATEST TIMING FOR THE CONVECTION AT THE TAF SITES. ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. SHORT/LONG TERM...RRS AVIATION..........RABERDING && THOMPSON
Hazardous weather outlook, Aug 13, 8:25 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 825 PM CDT MON AUG 13 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-141100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 825 PM CDT MON AUG 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT ...HIGH IMPACT SEVERE WEATHER EVENT POSSIBLE TONIGHT... A MODERATE RISK FOR SEVERE THUNDERSTORMS EXISTS ACROSS MUCH OF THE AREA. LOW PRESSURE MOVING EAST FROM THE NORTHERN PLAINS WILL DRAW A WARM FRONT NORTHWARD TOWARD THE UPPER MIDWEST...TRIGGERING A LARGE COMPLEX OF THUNDERSTORMS. THIS COMPLEX WILL THEN MOVE SOUTHEAST ACROSS THE AREA OVERNIGHT. SEVERE WEATHER IS LIKELY...WITH DAMAGING WINDS THE PRIMARY THREAT...POSSIBLY AS HIGH AS 70 TO 80 MPH. LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE EARLY IN THE EVOLUTION OF THE STORMS ACROSS SOUTHEAST MINNESOTA. IN ADDITION... VERY HEAVY DOWNPOURS MAY CAUSE SOME PONDING OF WATER...ESPECIALLY ACROSS AREAS THAT RECEIVED HEAVY RAINFALL FROM THUNDERSTORMS THAT ROLLED THROUGH SATURDAY NIGHT. IT APPEARS THE MOST FAVORABLE TIME FOR THE SEVERE WEATHER THREAT WILL BE FROM 10 PM TO 5 AM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERAL WEATHER DISTURBANCES WILL SWEEP ACROSS THE UPPER MIDWEST FROM TUESDAY THROUGH SUNDAY FOR A CHANCE OF THUNDERSTORMS. AT THIS TIME... IT IS TOO DIFFICULT TO KNOW THE EXACT TIMING OF THESE DISTURBANCES AS WELL AS THE CHANCES OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ACROSS MUCH OF THE AREA SHOULD EXPECT ACTIVATION TONIGHT. GROUPS FROM THE ROCHESTER MINNESOTA AREA TOWARD BLACK RIVER FALLS...NEILLSVILLE AND MEDFORD WISCONSIN ARE ENCOURAGED TO BE READY FOR ACTIVATION BETWEEN 9 PM AND 11 PM. SPOTTER GROUPS ACROSS NORTHEAST IOWA AND INTO THE REMAINDER OF SOUTHWEST AND CENTRAL WISCONSIN...INCLUDING SUCH LOCATIONS AS THE DECORAH AND CHARLES CITY IOWA AREAS...LA CROSSE...SPARTA...MAUSTON... RICHLAND CENTER...PRAIRIE DU CHIEN AND LANCASTER WISCONSIN...ARE ENCOURAGED TO BE READY FOR ACTIVATION TOWARD 11 PM OR MIDNIGHT AND THEREAFTER. PLEASE MONITOR THE LATEST RADAR TRENDS TO ASSIST IN WHEN AND WHERE YOUR LOCAL SPOTTER GROUP WILL BE NEEDED FOR DEPLOYMENT...AS WELL AS BEING CALLED BACK IN AFTER THE SEVERE WEATHER THREAT HAS PASSED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. DAS/JLR/THOMPSON
In the hours before
Local storm report, Aug 13, 11:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1153 PM CDT MON AUG 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 2 S TAYLOR 44.29N 91.12W
08/13/2007 JACKSON WI LAW ENFORCEMENT
TREE DOWN
&&
DBLocal storm report, Aug 13, 11:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1156 PM CDT MON AUG 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST BLACK RIVER FALLS 44.30N 90.85W
08/13/2007 E60 MPH JACKSON WI TRAINED SPOTTER
&&
JLBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 10:15 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Jackson, Trempealeau | 60 min |
| Aug 13, 11:14 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Trempealeau | 46 min |
| Aug 14, 12:09 AM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 56 min |
| Aug 14, 1:38 AM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Monroe, Vernon | 52 min |
| Aug 14, 2:01 AM CDT | Flash Flood Warning | ARX | Monroe, Vernon | 3 hr |
| Aug 14, 2:13 AM CDT | Severe Thunderstorm Warning | ARX | Crawford, Richland | 47 min |
| Aug 14, 2:20 AM CDT | Severe Thunderstorm Warning | ARX | Grant | 55 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.